# SDR DALA1036419855

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FLOOR PANEL 26, 2 FASTENER HOLES ARE ELONGATED.  REPAIRED PANEL IAW SRM 53-05, FIG 1.  CUTOUT DAMAGE 4.5"X2".  HFEC NDT SRM 06-10-01, NO CRACK FOUND.
